Verlagslink DOI: 10.4064/ap190728-17-11
arXiv ID: 1809.06457v4
Titel: On the nuclearity of weighted spaces of smooth functions
Sprache: Englisch
Autor/Autorin: Kruse, Karsten  
Schlagwörter: Nuclear; Partition of unity; Smooth; Weight; Mathematics - Functional Analysis; Mathematics - Functional Analysis; 46A11, 46E10
Erscheinungs­datum: 2020
Quellenangabe: Annales Polonici Mathematici 2 (124): 173-196 (2020)
Zusammenfassung (englisch): 
Nuclearity plays an important role for the Schwartz kernel theorem to hold and in transferring the surjectivity of a linear partial differential operator from scalar-valued to vector-valued functions via tensor product theory. In this paper we study weighted spaces 𝓔𝓥(Ω) of smooth functions on an open subset Ω⊂ℝᵈ whose topology is given by a family of weights 𝓥. We derive sufficient conditions on the weights which make 𝓔𝓥(Ω) a nuclear space.
URI: http://hdl.handle.net/11420/6166
ISSN: 1730-6272
Zeitschrift: Annales Polonici mathematici 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

140
Letzte Woche
1
Letzten Monat
4
checked on 01.10.2022

SCOPUSTM   
Zitate

4
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.